... is the excessive sweating. I mean "wring out my hair and blow dry 3 to 4 times per day" kind of sweating. It's to the point of debilitating, I don't want to leave my home it's so embarrassing. Has anyone else experienced this problem and if you have, do you have any solutions? I've tried weaning myself off of Effexor but the withdrawals are unreal! Had I known it was going to be like this I never would have started Effexor in the first place. The side effects alone are enough to make me depressed. :(
I know that your question is almost a year old but I began taking Effexor two months ago and JUST asked a question about excessive sweating. I noticed it the first week. I can lay atop the bed linen and just wait as pools of sweat collect under me. Showering 3-4 times a day doesn't help.
I found a similar question about Effexor and someone answered that they used "Estroven", an OTC drug. Unfortunately, for me, it definitely looks like a drug for women and I'm a seriously depressed male. I'm going to look it up now. Good luck.
- Effexor Information for Consumers
- Effexor Information for Healthcare Professionals (includes dosage details)
- Side Effects of Effexor (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Feb 2010 • 2 answers
Posted 29 Feb 2012 • 2 answers
Posted 16 Dec 2015 • 3 answers
Posted 4 Mar 2016 • 3 answers
Posted 17 Sep 2017 • 2 answers